# SDR AALA981022

- Difficulty date: May 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N567AM
- Make and model: Doug DC-9-83
- Aircraft serial: 53293
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ORD - FLT 575 - DURING CLIMB-OUT AT FL 20,000 FT, GEAR DOOR WARNING LIGHT ILLUMINATED.  CREW TURNED ENGINE DRIVEN HYDRAULIC PUMPS TO HIGH AND LIGHT EXTINGUISHED.  FLT CONTINUED TO ORD AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND RIGHT MAIN GEAR DOOR SENSOR OUT OF ADJUSTMENT.  ADJUSTED RIGHT MAIN GEAR DOOR SENSOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
